Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/27493
Title: Numerical verification of certain oscillation result on time scales
Authors: Wichuta Sae-Jie
Kornkanok Bunwong
Mahidol University
Keywords: Computer Science;Mathematics
Issue Date: 1-Sep-2009
Citation: Neural, Parallel and Scientific Computations. Vol.17, No.3-4 (2009), 317-338
Abstract: We first investigate several examples of second order nonlinear dynamic equation (a(xδ)α)δ(t)+q(t) xβ(t)=0 which can also be rewritten in the form of two-dimensional dynamic system xδ(t)=b(t)g[y σ(t)]and yδ(t) = -c(t)f[x(t)] where α and ß are ratios of positive odd integers, o and q are real-valued, positive and rd-continuous functions on a time scale T C R with sup T = oo. Under oscillation criteria, some equations are then selected. Exploring the numerical solution of corresponding dynamic system individually on different time scales not only visualizes the oscillating motion as theoretically expected but also reveals other interesting behavior patterns. This study finally suggests that a time domain also plays an important role on the boundedness of oscillatory solution. © Dynamic Publishers Inc.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=77957005855&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/27493
ISSN: 10615369
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.